Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 46, NWS Detroit, MI

June 14, 2005Lapeer County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 14, 2005, 4:43 PM EDT for Lapeer County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2005, 4:43 PM EDT (20:43 UTC)
Expired
Jun 14, 2005, 5:30 PM EDT
In force
47 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Lapeer County, MI

The radar

The Detroit radar (KDTX), 48 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:35 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:30 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 14, 3:30 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
330 PM EDT TUE JUN 14 2005

.SHORT TERM...TONIGHT AND WEDNESDAY

POTENT SHORT WAVE AND SEVERE CONVECTION WILL DOMINATE THE IMMEDIATE
SHORT TERM.  IMPRESSIVE 500MB JET OF 60KTS WAS NOSING INTO THE LOWER
HALF OF THE STATE WITH SURFACE BASED CAPES CLIMBING OVER 2000 J/KG.
WINDS ARE STILL SLIGHTLY BACKED ALONG THE NEARSHORE AND HOURLY SPC
MESOSCALE ANALYSIS SHOWS HIGHER EHI VALUES ACROSS THOSE VICINITIES.
THUS, A SLIGHT TORNADO RISK EXISTS WITHIN INDIVIDUAL CELLS.  FROPA
WILL OCCUR RIGHT AROUND 00Z WITH PLENTY OF BKN STRATUS UPSTREAM.
DEWPOINTS WILL DROP BACK TO AROUND 60 AS SURFACE LOW TRACKS ACROSS
THE STRAIGHTS.

SECONDARY TROF /COLD FRONT/ IS SET TO MOVE ACROSS THE STATE ON
WEDNESDAY ACCOMPANIED BY SHORT WAVE ALOFT.  WITH SHARP TROF,
INCREASING LOW LEVEL CONVERGENCE AND GIVEN UPSTREAM RADAR MOSAICS,
WE WILL GO WITH SCATTERED SHOWERS ACROSS THE ENTIRE REGION.  SHOWERS
MAY BE A LITTLE MORE CONCENTRATED ACROSS THE THUMB AND ADJACENT LAKE
HURON COUNTIES WITH DEEPER LAYER MOISTURE EXPECTED.  TEMPERATURES
WILL SEEM QUITE CHILLY, WHEN COMPARED TO THE PAST WEEK, WITH HIGHS
GENERALLY IN THE MID-UPPER 60S.  WITH INCREASING GRADIENT AND BUFKIT
MOMENTUM XFER ALGORITHM, IT WILL BE A BIT ON THE BREEZY SIDE WITH
SOME GUSTS TO NEAR 30 MPH POSSIBLE.

&&

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

MODELS TODAY SHOW GOOD CONSENSUS AT 500 MB...DEPICTING SECOND
LOW/TROUGH PIVOTING SOUTHWARD ACROSS FORECAST AREA THURSDAY AND
THURSDAY NIGHT. AT THE SURFACE...ENHANCED CYCLONIC
CURVATURE/CONVERGENCE BY THURSDAY AS LOW ALOFT COMES SOUTHWARD.

850 TO 500 MB RELATIVE HUMIDITY ON THE DECREASE WEDNESDAY NIGHT
BEFORE INCREASING AGAIN THURSDAY...THEN MOISTURE PEELING ON OUT
FRIDAY. 925 MB MOISTURE MODEST TO GOOD INTO FRIDAY.

LOW TO MID LEVEL OMEGA LIFT MODEST THURSDAY INTO THURSDAY NIGHT...
OTHERWISE LITTLE OR NONE THROUGH FRIDAY. 850 TO 500 MB QVECTOR
CONVERGENCE VERY MODEST DEVELOPING BY THURSDAY AND CONTINUING INTO
THURSDAY NIGHT. 12Z GFS/NAM RUNS DEPICT MODEST INSTABILITY
THURSDAY...IN TERMS OF LIFTED INDICES/CAPES...TO SUPPORT AT LEAST
ISOLATED THUNDERSTORM MENTION.

ALL IN ALL...A SIGNIFICANT TREND TO COOLER AND DRIER/LESS HUMID
WEATHER INTO FRIDAY...AS 850 MB TEMPERATURES FALL THROUGH THE SINGLE
DIGITS. NOT MUCH CHANGE FROM EARLIER PRECIPITATION
FORECASTS...ALTHOUGH WILL GO JUST SLIGHT CHANCE OF LIGHT SHOWERS
WEDNESDAY NIGHT WITH AREA BASICALLY BETWEEN UPPER LOWS/TROUGHS AND
CONDITIONS RATHER STABLE.

MODELS IN THE MEDIUM RANGE SHOW MID LEVEL LOW FINALLY PULLING
EAST/SOUTHEAST FRIDAY...REASONABLY GOOD MODEL CONSENSUS FOR
SOUTHEAST MI AREA...FOLLOWED BY RIDGING/RISING HEIGHTS CARRYING
RIGHT ON THROUGH EARLY NEXT WEEK. CANADIAN GLOBAL WAS CONSIDERABLY
MORE RELUCTANT TO MOVE SYSTEM OUT OF THE EASTERN LAKES REGION. AT
THE SURFACE...BROAD CYCLONIC FLOW PROLONGED BY INFLUENCE OF UPPER
LEVEL LOW/TROUGH INTO FRIDAY...THEN HIGH PRESSURE GRADUALLY BUILDS
IN FROM THE WEST AND NORTHWEST. EXPECT TO SEE INCREASING RETURN FLOW
TRYING TO SET UP BY TUESDAY. WILL THUS BOOST MAXIMUM TEMPERATURES
FOR MONDAY AND TUESDAY ABOVE THOSE OF MEX GUIDANCE. OTHERWISE NOT
MANY CHANGES...DRY FROM FRIDAY THROUGH TUESDAY PERIOD.

&&

.AVIATION...ISSUED 131 PM EDT TUE

TIMING FOR THE LINE OF CONVECTION WILL BE THE MAIN ISSUE AS CURRENT
VWP SUGGESTS WE WILL BE ABLE TO TAP INTO 40KTS WITH STORM PASSAGE.
BEST THOUGHTS ARE BETWEEN 19-23Z FOR THE SEVERE CONVECTION, TO BE
FOLLOWED BY MVFR CEILINGS TONIGHT AND SOME SHOWERS TOWARD DAYBREAK.
ACROSS THE NORTHERN TAF SITES, BASED ON UPSTREAM CONDITIONS, WE
COULD EXPERIENCE MARGINAL IFR CEILINGS AS THE UPPER LOW TRANSVERSES
EAST AND COLD ADVECTION COMMENCES ACROSS THE NORTHERN COUNTIES FIRST.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM.
LAKE HURON...SEVERE THUNDERSTORM WATCH 481 IN EFFECT...UNTIL 7 PM.
LAKE ST CLAIR...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM.
MI WATERS OF LAKE ERIE...SEVERE THUNDERSTORM WATCH 481...UNTIL 7 PM.

&&

AVIATION...SHULER
SHORT TERM...BGM
LONG TERM...DWD
Hazardous weather outlook, Jun 14, 4:28 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
428 PM EDT TUE JUN 14 2005

CORRECTED MARINE PORTION TO ADD SMALL CRAFT ADVISORY CONDITIONS

MIZ047>049-053>055-060>063-068>070-075-076-082-083-150915-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
428 PM EDT TUE JUN 14 2005

...SEVERE THUNDERSTORM WATCH #481 REMAINS IN EFFECT FOR ALL OF
SOUTHEAST LOWER MICHIGAN UNTIL 7 PM EDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF
THESE STORMS WILL LIKELY BE SEVERE. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS TO 75 MPH AND HAIL TO ONE INCH IN
DIAMETER. IN ADDITION...THUNDERSTORMS WILL HAVE THE POTENTIAL TO
PRODUCE BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
ACROSS THE THUMB AND ADJACENT LAKE HURON LOCATIONS...THE
POSSIBILITY FOR A TORNADO EXISTS. THUNDERSTORMS WILL MOVE
NORTHEAST NEAR 40 MPH.

A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION THROUGH THIS EVENING. THIS FRONT WILL INTERACT WITH A
MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST LOWER MICHIGAN TO
TRIGGER STRONG TO SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM RESIDES OVER THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-150915-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI-
428 PM EDT TUE JUN 14 2005

...SEVERE THUNDERSTORM WATCH #481 IS IN EFFECT FOR LAKE HURON...LAKE
ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE UNTIL 7 PM EDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR
AND THE MICHIGAN WATERS OF LAKE ERIE.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF
THESE STORMS WILL LIKELY BE SEVERE. THESE STORMS WILL BE CAPABLE
OF PRODUCING WIND GUSTS TO 60 KNOTS AND HAIL TO ONE INCH IN
DIAMETER. IN ADDITION...THUNDERSTORMS WILL HAVE THE POTENTIAL TO
PRODUCE BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
THUNDERSTORMS WILL MOVE NORTHEAST NEAR 40 MPH.

A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION THROUGH THIS EVENING. THIS FRONT WILL INTERACT WITH A
MOIST AND UNSTABLE AIRMASS OVER SOUTHEAST LOWER MICHIGAN TO
TRIGGER STRONG TO SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM RESIDES OVER THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH THESE STORMS.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND
AGAIN THURSDAY OVER OUTER SAGINAW BAY AND THE LAKE HURON
NEARSHORE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED.

DWD

In the hours before

Special weather statement, Jun 14, 12:40 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1240 PM EDT TUE JUN 14 2005

LCZ422>423-460-LEZ444-LHZ421>422-MIZ047>049-
053>055-060>063-068>070-075>076-082>083-142300-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MIDLAND-
MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC-SHIAWASSEE-TUSCOLA-
WASHTENAW-WAYNE-
1240 PM EDT TUE JUN 14 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
481 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREA...

IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES

IN SOUTHEAST MICHIGAN

BAY... GENESEE... HURON...
LAPEER... LENAWEE... LIVINGSTON...
MACOMB... MIDLAND... MONROE...
OAKLAND... SAGINAW... SANILAC...
SHIAWASSEE... ST. CLAIR... TUSCOLA...
WASHTENAW... WAYNE...

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

DETROIT RIVER... LAKE ST. CLAIR... ST. CLAIR RIVER...
MICHIGAN WATERS OF LAKE ERIE...
HARBOR BEACH TO PORT SANILAC MI... INNER SAGINAW BAY...
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI
OUTER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI...
PORT SANILAC TO PORT HURON MI...

THIS INCLUDES THE CITIES OF...WARREN...SAGINAW...PONTIAC...
ANN ARBOR...HOWELL...BAY CITY...DETROIT...PORT HURON...ADRIAN...
BAD AXE...OWOSSO...SANDUSKY...LAPEER...MONROE...FLINT...
MIDLAND AND CARO.
Local storm report, Jun 14, 3:05 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
305 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             BURT                    43.24N 83.91W
06/14/2005  1.00 INCH        SAGINAW            MI   TRAINED SPOTTER

            QUARTER SIZED HAIL AND WIND GUSTS AT LEAST 60 MPH.

&&

SHULER
Local storm report, Jun 14, 3:07 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
307 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND GST     BURT                    43.24N 83.91W
06/14/2005  60 MPH           SAGINAW            MI   TRAINED SPOTTER

            GUSTS ESTIMATED AT 60 MPH. TRAINED SPOTTER CAN HEAR
            BRANCHES BREAKING. ITEMS IN HIS YARD ARE BEING BLOWN
            AROUND.

&&

SHULER
Local storm report, Jun 14, 3:41 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
341 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     FAIRGROVE               43.52N 83.54W
06/14/2005                   TUSCOLA            MI   TRAINED SPOTTER

            WINDS ESTIMATED AT 70 TO 80 MPH. AN ANTENNA WAS SNAPPED
            IN HALF. POLICE SCANNER REPORTS OF TREES AND POWER LINES
            DOWN IN THE FAIRGROVE AREA.

0336 PM     HAIL             FAIRGROVE               43.52N 83.54W
06/14/2005  1.00 INCH        TUSCOLA            MI   TRAINED SPOTTER

            QUARTER SIZED HAIL COMING DOWN IN SHEETS.

&&

SHULER
Local storm report, Jun 14, 3:58 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
358 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     1 N VASSAR              43.39N 83.58W
06/14/2005                   TUSCOLA            MI   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED LARGE TREE 4 FEET IN DIAMETER
            DOWN ON BARN. AT LEAST 3 TELEPHONE POLES SNAPPED IN HALF.
            TREE DEBRIS ALL OVER THE PLACE.

&&

SHULER
Local storm report, Jun 14, 4:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
439 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     FRANKENMUTH             43.33N 83.74W
06/14/2005                   SAGINAW            MI   LAW ENFORCEMENT

            COUNTY DISPATCH RECEIVED NUMEROUS REPORTS OF DAMAGE IN
            FRANKENMUTH. SEVERAL TREES DOWN. WIRES DOWN. SHED BLOWN
            OVER. W TUSCOLA ST 700 BLOCK...AND 7500 BLOCK ON E CURTIS
            RD.

&&

SHULER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:35 PM EDTSevere Thunderstorm WarningDTXSaginaw, Shiawassee55 min
Jun 14, 2:52 PM EDTSevere Thunderstorm WarningDTXLapeer30 min
Jun 14, 3:04 PM EDTSevere Thunderstorm WarningDTXTuscola70 min
Jun 14, 3:26 PM EDTSevere Thunderstorm WarningDTXMidland50 min
Jun 14, 3:39 PM EDTSevere Thunderstorm WarningDTXSaginaw62 min
Jun 14, 3:45 PM EDTSpecial Marine WarningDTX2 hr
Jun 14, 3:45 PM EDTSevere Thunderstorm WarningDTXShiawassee37 min
Jun 14, 3:48 PM EDTSevere Thunderstorm WarningDTXBay51 min
Jun 14, 3:51 PM EDTSevere Thunderstorm WarningDTXHuron, Sanilac62 min
Jun 14, 3:53 PM EDTSpecial Marine WarningDTX67 min
Jun 14, 3:57 PM EDTSevere Thunderstorm WarningDTXGenesee60 min
Jun 14, 4:10 PM EDTSevere Thunderstorm WarningDTXLivingston38 min
Jun 14, 4:25 PM EDTSevere Thunderstorm WarningDTXOakland64 min
Jun 14, 4:45 PM EDTSevere Thunderstorm WarningDTXMacomb57 min
Jun 14, 5:01 PM EDTSpecial Marine WarningDTX89 min
Jun 14, 5:02 PM EDTSevere Thunderstorm WarningDTXSanilac68 min
Jun 14, 5:31 PM EDTSevere Thunderstorm WarningDTXSaint Clair38 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.